# SDR AU980832

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810322682
- Condition: Chafed
- Location: Hyd System
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CHAFING ON OIL TANK.  LOSS OF HYDRAULIC FLUID.  PART TOTAL CYCLES:  4,378.
